# SDR BSYA2009020

- Difficulty date: February 21, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N4UE
- Make and model: Piper PA 31P 350
- Aircraft serial: 8152061
- Aircraft time: 12,829 hours
- Engine: Lyc TIO540V2AD
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF BUY RIGHT ENGINE STARTED SURGING, RETURNED TO BUY.  MAINTENANCE FOUND TWO FUEL NOZZLES PARTIALLY PLUGGED.  CLEANED NOZZLES, OPS CHECKS GOOD.
